# SDR DL76S070143

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 59,689 hours, 27,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON ATTACH HOLES FOR RT I/B FLAP O/B TRACK.  REPAIRED DAMAGE PER ERA 089397-14MA.  C/W STEP 13 TO SUBMIT MRR PER SAME ERA.
